# SDR SWAA2022050292256

- Difficulty date: April 7, 2022
- Submitted: May 2, 2022
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-7H4
- Aircraft serial: 34023
- Aircraft time: 39,566 hours, 23,543 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ANGLE LOCATED BETWEEN BS767 TO BS787 RBL21 AND WL156 AFT CARGO COMPARTMENT 2022-194849 / [01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE: 02-FEB-23. TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811019 DUE DATE: 02-FEB-23;[02] REPLACED ANGLE LOCATED BETWEEN BS767 TO BS787 RBL21 AND WL156 AFT CARGO COMPARTMENT AND FASTENERS IAW SRM B737-700 51-40-02; 51-10-02 AND DRAWING 146A8123 REV:-;SEE INDIVUAL SIGNOFF BELOW;[03] TASK COMPLETED ; RII  SEE INDIVUAL SIGNOFF BELOW
